# SDR AALA202505207211

- Difficulty date: May 19, 2025
- Submitted: May 20, 2025
- Operation: Air carrier
- Aircraft: N306SP
- Make and model: Boeing 737-8
- Aircraft serial: 44480
- Aircraft time: 13,649 hours, 5,146 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Part number: A12SA
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AFT MEGAPHONE HAS LOW VOLUME. REMOVE AND REPLACED AFT MEGAPHONE. PER AMM 25-64-00. OPERTIONAL CHECK GOOD.
